By the same authors

From the same journal

An extension of a theorem of Duffin and Schaeffer in Diophantine approximation

Research output: Contribution to journalArticle

Published copy (DOI)



Publication details

JournalActa Arithmetica
DatePublished - 2014
Issue number3
Number of pages12
Pages (from-to)243-254
Original languageEnglish

    Research areas

  • Diophantine approximation, Metric number theory, Theorem of Duffin and Schaeffer

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations